Issue
Volume 33, Number 1

Articles in the Issue:

Regular Articles:
Abdullah Mir, M. Bidkham and Bilal Dar
Some Lγ Inequalities for the Polar Derivative of a Polynomial
Anal. Theory Appl., 33 (2017), pp. 1-10. Abstract
pdf
Full Article

Hossein Rasuli and Reza Memarbashi
On the Relation of Shadowing and Expansivity in Nonautonomous Discrete Systems
Anal. Theory Appl., 33 (2017), pp. 11-19. Abstract
pdf
Full Article

Ruifang Yu and Garide Wu
Muntz Rational Approximation for Special Function Classes in Orlicz Spaces
Anal. Theory Appl., 33 (2017), pp. 20-28. Abstract
pdf
Full Article

Ahmed Aberqi, J. Bennouna and H. Redwane
Entropy Unilateral Solution for Some Noncoercive Nonlinear Parabolic Problems Via a Sequence of Penalized Equations
Anal. Theory Appl., 33 (2017), pp. 29-45. Abstract
pdf
Full Article

Youssef Akdim, Mohammed Belayachi and Mostafa El Moumni
L-Bounds of Solutions for Strongly Nonlinear Elliptic Problems with Two Lower Order Terms
Anal. Theory Appl., 33 (2017), pp. 46-58. Abstract
pdf
Full Article

Azizollah Babakhani
Analysis of Formal and Analytic Solutions for Singularities of the Vector Fractional Differential Equations
Anal. Theory Appl., 33 (2017), pp. 59-73. Abstract
pdf
Full Article

G. A. Dzyubenko
Nearly Comonotone Approximation of Periodic Functions
Anal. Theory Appl., 33 (2017), pp. 74-92. Abstract
pdf
Full Article